# SDR RAIA201909060001

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 33,298 hours, 30,480 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 1170C990001
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LANDING GEAR AIR GROUND FAIL MESSAGE ON CLIMBOUT. R&R NLG WOW PROX SWITCH TARGET ON UPPER TORQUE LINK. OPS CHECK GOOD.
